ELA Volume 17 (2008)

  1. Bing Zheng and Zhiping Xiong, A new equivalent condition of the reverse order law for G-inverses of multiple matrix products, pp. 1-8.

  2. Charles R. Johnson and Robert Reams, Constructing copositive matrices from interior matrices, pp. 9-20.

  3. Peter Lancaster, Linearization of regular matrix polynomials, pp. 21-27.

  4. Maribel I. Bueno and Susana Furtado, On the exponent of R-regular primitive matrices, pp. 28-47.

  5. Mirjam Duer and Georg Still, Interior points of the completely positive cone, pp. 48-53.

  6. Bolian Liu and Gang Li, A note on the largest eigenvalue of non-regular graphs, pp. 54-61.

  7. Josip Mateja, Quadratic convergence bounds of scaled iterates by the serial Jacobi methods for indefinite Hermitian matrices, pp. 62-87.

  8. Qing-Wen Wang and Fei Zhang, The reflexive re-nonnegative definite solution to a quaternion matrix equation, pp. 88-101.

  9. Alexander L. Sakhnovich and Lev A. Sakhnovich, On a mean value theorem in the class of Herglotz functions and its applications, pp. 102-109.

  10. Dragan Stevanovic and Pierre Hansen, The minimum spectral radius of graphs with a given clique number, pp. 110-117.

  11. Grigoris I. Kalogeropoulos, Athanasios D. Karageorgos and Athanasios A. Pantelous, The Drazin inverse through the matrix pencil approach and its application to the study of generalized linear systems with rectangular or square coefficient matrices, pp. 118-138.

  12. Sasmita Barik, Milan Nath, Sukanta Pati and Bhaba Kumar Sarma, Unicyclic graphs with strong reciprocal eigenvalue property, pp. 139-153.

  13. Mike Krebs and Anthony Shaheen, On the spectra of Johnson graphs, pp. 154-167.

  14. Leiba X. Rodman, Hamiltonian square roots of skew Hamiltonian quaternionic matrices, pp. 168-191.

  15. Natalia Bebiano, Joao da Providencia, Ana Cristina Nata and Maria da Graca Pereira Soares, Krein spaces numerical ranges and their computer generation, pp. 192-208.

  16. In-Jae Kim and Bryan L. Shader, Sign patterns that require a positive or nonnegative left inverse, pp. 209-218.

  17. Minerva Catral, Dale D. Olesky and Pauline van den Driessche, Group inverses of matrices with path graphs, pp. 219-233.

  18. Volker Mehrmann and Hongguo Xu, Perturbation of purely imaginary eigenvalues of Hamiltonian matrices under structured perturbations, pp. 234-257.

  19. J. Vermeer, On (con)similarities and congruences between A and A*, AT or A pp. 258-283.

  20. Ian M. Wanless, On the Brualdi-Liu conjecture for the even permanent, pp. 284-286.

  21. Ricardo L. Soto and Javier Ccapa, Nonnegative matrices with prescribed elementary divisors, pp. 287-303.

  22. Fatemeh Khalooei, Mehdi Radjabalipour and Parisa Torabian, Linear preservers of left matrix majorization, pp. 304-315.

  23. Marija Dodig, Eigenvalues of partially prescribed matrices, pp. 316-332.

  24. Thomas J. Laffey and Helena Smigoc, On a classic example in the nonnegative inverse eigenvalue problem, pp. 333-342.

  25. Qing-Wen Wang, Hua-Sheng Zhang and Shao-Wen Yu, On solutions to the quaternion matrix equation AXB+CYD=E, pp. 343-358.

  26. Moshe Goldberg, Stable subnorms on finite-dimensional power-associative algebras, pp. 359-375.

  27. Simone Severini and Ferenc Szollosi, A further look into combinatorial orthogonality, pp. 376-388.

  28. Abed Elhashash and Daniel B. Szyld, On general matrices having the Perron-Frobenius Property, pp. 389-413.

  29. Shuchao Li and Nana Li, On minimal energies of trees with given diameter, pp. 414-425.

  30. Shmuel Friedland and Elena Virnik, Nonnegativity of Schur complements of nonnegative idempotent matrices, pp. 426-435.

  31. Gregor Dolinar and Bojan Kuzma, General preservers of quasi-commutativity on Hermitian matrices, pp. 436-444.

  32. John Maroulas, Further results on the Craig-Sakamoto equation, pp. 445-457.

  33. Nikolaos Papathanasiou and Panayiotis Psarrakos, Normal matrix polynomials with nonsingular leading coefficients, pp. 458-472.

  34. Bernd Fritzsche, Bernd Kirstein and Alexander L. Sakhnovich, On a new class of structured matrices related to the discrete skew-self-adjoint Dirac systems, pp. 473-486.

  35. Wei Zhang, Zheng-Zhi Han and Shu-Qian Shen, A parameterized lower bound for the smallest singular value, pp. 487-492.

  36. Andres Saez-Schwedt, Matricial decomposition of systems over rings, pp. 493-507.

  37. Leiba X. Rodman, Isotropic subspaces for pairs of Hermitian matrices, pp. 508-517.

  38. Fernando de Teran and Froilan M. Dopico, Sharp lower bounds for the dimension of linearizations of matrix polynomials, pp. 518-531.

  39. Allan Pinkus, Zero minors of total positive matrices, pp. 532-542.

  40. Ali Reza Moghaddamfar, S. Navid Salehy and S. Nima Salehy, Certain matrices related to Fibonacci sequence having recursive entries, pp. 543-576.

  41. Francois Dubeau, Linear algebra and the sums of powers of integers, pp. 577-596.

  42. Xuehan Cheng and Wu Jing, Additivity of maps on triangular algebras, pp. 597-615.

  43. Jianhong Xu, Markov chain small-world model with asymmetric transition probabilities, pp. 616-636.

  44. Vasilios N. Katsikis and Dimitrios Pappas, Fast computing of the Moore-Penrose inverse matrix, pp. 637-650.

  45. Adam Coffman, Real equivalence of complex matrix pencils and complex projections of real Segre varieties, pp. 651-698.

Go to articles of this volume

Previous volume       Next volume

Back to ELA home page.